Results 1 to 7 of 7
Like Tree2Likes
  • 2 Post By UncleLeo
Quit suboxone 7 days ago
  1. #1
    zagor1 is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default Quit suboxone 7 days ago

    Hi. I was on 16 mg suboxone for 5 months after I switched from 360 mg oxycontin (chronic pain). Doctor said suboxone will work better and there will be no need to increase it. Suboxone did not help much instead I had severe anxiety, my pre-existing depression got worse and I felt just numb.

    My doctor put me on 20 mg oxycodone 3xday. Well, today is day 7 since I quit sub and day 5 since i started oxy but there is no relief for pain and there is no euphoria either which I am not looking for, but it would help with depression. I have appointment in a special pain clinic in July and that's where they will try to deal with my mental and physical issues including getting rid of opioids.

    My question is, why is it that I don't feel oxycodone?

    PS Suboxone gave me extreme constipation but I still have no relief. My pain is 3-4/10 since I quit sub.

  2. #2
    UncleLeo is offline Advanced Member
    Join Date
    Apr 2015
    Posts
    1,244

    Default

    16mg of sub for 5 months builds up a lot of sub in your system....and that can take weeks to come out of your system.

    Why are you going from sub to Oxy? That's good you're seeing a new doctor. Not sure that was the best plan...but 16mg is high dose of sub - def messed me up for a while.

    Maybe you can just taper the sub? The pain will go down a lot once you're clear of all the opiates ironically.

  3. #3
    Wavision is offline Member
    Join Date
    Jan 2018
    Posts
    492

    Default

    Welcome to the forum.... You are probably not feeling the oxy because the sub is still blocking it. Subs have a very long half life and build up and remain in your body for a while.

    If I were you, I would probably just follow the sub taper plan which is stickied at the top of the suboxone forum.

    Several of us are going through it right now...you will receive a ton of support here....post as much as you can.

  4. #4
    thefigurehead is offline Member
    Join Date
    Jan 2018
    Location
    Chicago
    Posts
    412

    Default

    If you have 16 mg of sub in your system, it will take roughly 5 half-lifes to dissipate. That is what WAV is saying, too. The sub is still blocking the brain receptors that the Oxy is trying to compete for.

    Be careful if you try to switch back to subs... you need to wait 24-36 hours minimum from your last dose of oxy. Read the Induction section in the sticky for all the details.

    I am 11 days off of Sub today, and feeling pretty good. This is after tapering down to .25 mg and quitting. Subs are mighty powerful. Keep that in mind when making your decisions.

    Post all you want... we are here to listen and help, if we can.

  5. #5
    zagor1 is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default

    Thank you all for reply and support.

    I cannot go back to sub. The side effects made me so depressed to the point I didn't care about life. When I tried to go down symptoms worsen.

    5 half-lifes could be weeks. I read one guy's story where he was on sub for 5 years and when he switched to opioids of his choice (or his doctors) he never could get pain relief nor euphoria again. Not even 5 years later. He was told that sub destroyed his mu receptors or whatever it works like.

    I DO feel a bit of decrease of depression, I think oxy is preventing me from going to washroom too.

    Then I thought "If I went from 360 oxy to sub and now going back with 60-90 mg, of course I cannot feel nothing". But then again, the old sub left my system without a trace in 5 months.

    If I took 100 mg now I "think" I's either feel it, both pain and mental wise or it would send me to sleep. But I cannot do what doctor doesn't let.

    I am really glad that you guys responded to my thread. It makes me feel better when I talk to YOU.

    I do not want anyone to feel sorry for me but, when I was 12 I was beaten up by soldiers (back home) so severe that I was in hospital for months and had many ribs and bones broken. I was in pain ever since. Depression and GAD were/are severe. Now as I age the pain gets worse especially when weather is changing for some reason.

    Now I have chance to reduce symptoms and increase quality of my life in pain clinic where they have psychologist too. Until then I hope oxy kicks in and helps for pain and gives me some "high" to decrese depression.

    Thanks everyone
    Last edited by Anonymous; 02-11-2018 at 03:21 PM.

  6. #6
    zagor1 is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default

    " But then again, the oldsub left my system without a trace in 5 months."

    I meant " But then again, the old Oxy left my system without a trace in 5 months." not sub
    Last edited by Anonymous; 02-11-2018 at 05:29 PM.

  7. #7
    zagor1 is offline New Member
    Join Date
    Feb 2018
    Posts
    4

    Default

    Took 60 mg. Pain went from 7 to 1 out of 10. No euphoria but no depression either but I cannot keep taking 60 mg because my prescription is lower.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22